# SDR UIEA2015040800215

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 80,290 hours, 21,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WITH ALL GEAR INDICATED GREEN.  EICAS GEAR DISAGREE AMBER GEAR LIGHT ON, WENT OUT AFTER LDG.  PERFORMED FIM BITE FOR FAULT CODE 32-30-13-00, FOUND FAULT CODE 422 LG LEVER DOWN.  INSTALLED GEAR PINS & CYCLED GEAR HANDLE SEVERAL TIMES.  OPERATIONS CHECKED NORMAL EVERY TIME IAW AMM SUBTASK 32-31-01-714-020, FIM 32-09 FAULT TREE 805, AMM 32-61-03 & AMM 32-61-02.  NO FAULTS FOUND, OK FOR SERVICE.
